Well I decided to try that Buspar today instead of my Lorazapam that my doctor wants me to use instead. It was awful ! I was so dizzy during most of the day at work I could hardly function at times. It was not only irritating, it was scary. So I don't care what my doctor wants me to do,,,,I am NOT taking anymore Buspar,,,,,it is back to my reliable and 'predictable' Lorazapam. I'm just sorry I spent the money I did on the stupid prescription he gave me.
It is a Seratonin up take inhibitor. I have taken it for over a year this time!
It did help but only for a year like I mentioned in another post.
Remember too any drug takes a while to adust to.
I really wish they would come out with something that works!!!
I go next Friday. They told me they will "most likely" UP my buspar dosage?!?
I am taking 15 mg at morning and 15 at night.
My side effects on Buspar are strange.... Munchies, constant urination and light headed with vivid dreams.
How much did he start you on? Just curious. They are perferated and I took one section 3 times a day to start. Maybe he had the dose too high?
Doesn't the Lorazapam make you tired? It knocks me out cold there is NO way I could function during the day on it.
Hello Bell99 - yes I do know that some meds take time to work properly, but this Buspar made me just too dizzy and I can't work like that everyday until it adjusts to how it will be for me. I'm only to take 10mg a day. The Lorazapam used to make me more tired than it does now,,,,guess I've 'adjusted' to it *smile* ,,,, but I can deal with drowsiness over bad dizziness. I am learning from this board that everyone is quite different with their reactions to meds,,,,so maybe it really is all a hit and miss kind of thing. I will be careful about addiction regarding Lorazapam,,,,I don't pop them like candy,,,,I use them when I need them,,,,so I think that is okay,,,despite what my doctor thinks.
Isn't that the truth about us all reacting differently to meds!
I wish I could be Med. Free to be honest.
Last time I took Buspar I had been on almost a year and felt I was "better" I quit taking it two days before 9/11 BIG mistake. I had thrown it away and everything.
There is a new Med called Cambolta but my insurance won't pay for it.
Have you tried St. Johns Wart or Samme?